Alert archive / Arizona / Flash Flood Warnings in 2008
Flash Flood Warning 37, NWS Phoenix, AZ
NWS Phoenix, AZ issued this flash flood warning at Aug 28, 2008, 11:35 PM MST for Maricopa County, Arizona. It was in force for 71 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 28, 2008, 11:35 PM MST (06:35 UTC)
- Expired
- Aug 29, 2008, 12:46 AM MST
- In force
- 71 min
- Issued by
- NWS Phoenix, AZ
- Area
- Storm-based polygon
- Flood severity
- None
County Maricopa County, AZ
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 29, 12:20 AM MST | HEAVY RAIN 0 | 2 Nw Scottsdale, AZ | 0.6 INCHES IN 10 MINUTES. PIMA AND PINNACLE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Phoenix, AZ (KPSR), launched 00:00Z, 6.6 hours before the alert went out and 39 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2017 J/kg
- Mixed-layer CIN
- -137 J/kg
- Mixed-layer LCL
- 1808 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- -17 m²/s²
- 0-3 km storm-relative helicity
- 90 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS55 KPSR 290635
FFWPSR
AZC013-290830-
/O.NEW.KPSR.FF.W.0037.080829T0635Z-080829T0830Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE PHOENIX AZ
1135 PM MST THU AUG 28 2008
THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A
* FLASH FLOOD WARNING FOR...
EAST CENTRAL MARICOPA COUNTY IN SOUTH CENTRAL ARIZONA...
THIS INCLUDES THE CITIES OF...SCOTTSDALE...PARADISE VALLEY...
FOUNTAIN HILLS...
* UNTIL 130 AM MST
* AT 1125 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED
THUNDERSTORMS PRODUCING HEAVY RAINFALL OVER THE WARNED AREA.
BETWEEN 1045 PM AND 1125 PM...IN EXCESS OF 1 INCH OF RAIN FELL
OVER PORTIONS OF FOUNTAIN HILLS...WITH ONE HALF TO ONE
INCH COMMON ELSEWHERE IN THE WARNED AREA. STORMS ARE EXPECTED TO
CONTINUE IN AND NEAR THE WARNED AREA THROUGH AT LEAST 12 30 AM...
WITH ADDITIONAL RAINFALL AMOUNTS IN EXCESS OF AN INCH POSSIBLE.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO RIO
VERDE AND THE BEELINE HIGHWAY
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
LAT...LON 3374 11198 3383 11143 3372 11136 3353 11121
3351 11157 3348 11200
$$
DG1 follow-up statement
000
WGUS75 KPSR 290746
FFSPSR
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
1246 AM MST FRI AUG 29 2008
AZC013-290755-
/O.CAN.KPSR.FF.W.0037.000000T0000Z-080829T0830Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MARICOPA AZ-
1246 AM MST FRI AUG 29 2008
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR EAST CENTRAL
MARICOPA COUNTY...
THE HEAVY RAIN HAS DISSIPATED ACROSS SCOTTSDALE AND FOUNTAIN HILLS.
ADDITIONAL FLASH FLOODING IS NOT ANTICIPATED IN THESE AREAS.
HOWEVER...MINOR FLOODING OF ROADWAYS MAY STILL OCCUR. DO NOT DRIVE
INTO WATER OF UNKNOWN DEPTH.
LAT...LON 3374 11198 3383 11143 3372 11136 3353 11121
3351 11157 3348 11200
$$
HIRSCHWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Phoenix, AZ wrote its last area forecast discussion before this flash flood warning went out at Aug 28, 8:02 PM MST, 3 hours 33 minutes earlier.
Area forecast discussion, Aug 28, 8:02 PM MST, 3 hours 33 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PHOENIX AZ 802 PM MST THU AUG 28 2008 SOUTH-CENTRAL AND SOUTHWEST ARIZONA...AND SOUTHEAST CALIFORNIA FORECAST DISCUSSION .SYNOPSIS... ISOLATED TO SCATTERED THUNDERSTORMS CAN BE EXPECTED THROUGH THE EARLY MORNING HOURS ACROSS SOUTH CENTRAL ARIZONA. FOR FRIDAY...HIGH PRESSURE OFF THE CALIFORNIA COAST WILL BUILD ACROSS THE DESERT SOUTHWEST...RESULTING IN A WARMING TREND INTO THE WEEKEND. THE THREAT FOR MONSOON STORMS WILL PERSIST...WITH THE BEST CHANCES SOUTH AND EAST OF PHOENIX. THE THREAT FOR THUNDERSTORMS WILL INCREASE THIS WEEKEND AS A STRONG LOW PRESSURE SYSTEM MOVES THROUGH THE REGION. THE STRONG WEEKEND LOW PRESSURE SYSTEM WILL LEAD TO SIGNIFICANT COOLING ON SUNDAY. FOLLOWING THE PASSAGE OF THE LOW...A GRADUAL WARMING AND DRYING TREND IS EXPECTED NEXT WEEK. && .DISCUSSION... HAVE UPDATED THE FORECAST TO ACCOUNT FOR CURRENT TRENDS ACROSS OUR EASTERN CWA. ISOLATED THUNDERSTORMS HAVE BEEN DEVELOPING ACROSS SOUTHERN GILA COUNTY THIS EVENING WITH SOME RATHER IMPRESSIVE LOOKING STORMS AT TIMES. IT IS PRETTY OBVIOUS THAT THERE IS A LOT OF INSTABILITY OUT THERE...BUT IT IS ALSO OBVIOUS THAT THERE IS A GOOD AMOUNT OF INHIBITION ESPECIALLY OVER THE LOWER DESERTS. THE NORTHERN/WESTERN EXTENT OF THE CONVECTION HAS SLOWLY BU STEADILY BEEN EDGING TOWARD PHOENIX AND EXPECT THIS TREND TO CONTINUE AS INHIBITION WEAKENS AS THE LOW LEVEL ATMOSPHERE COOLS SOME AND OUTFLOW BOUNDARIES PUSH TOWARD PHOENIX. STORMS HAVE HADED VERY GOOD MOVEMENT SO FAR THIS EVENING...MOVING AT THE MARKLAR RATE OF 40KTS FORM THE NE. WILL HAVE TO WATCH OUT FOR SVR WIND POTENTIAL WITH STORMS THROUGH THE EVENING. ONLY MINOR CHANGES MADE TO OTHER GRIDS THROUGH THE REST OF TONIGHT. PREVIOUS DISCUSSION... FRIDAY LOOKS TO BE A SIMILAR DAY TO TODAY...WITH THE UPPER HIGH TO OUR NW AND A GOOD NELY/ELY STEERING FLOW IN PLACE. MOISTURE REMAINS PLENTIFUL AND WEAK VORT MAXES WILL LIKELY MOVE WESTWARD AROUND THE SRN PERIPHERY OF THE HIGH...ENHANCING STORMS AT TIMES. OVERALL DYNAMICS AGAIN ARE NOT THAT IMPRESSIVE SO WE WILL KEEP A MID GRADE MONSOON FORECAST IN PLACE. THE WEEKEND LOOKS TO BE INCREASING ACTIVE AS BOTH EUROPEAN AND GFS BRING A MAJOR SHORT WAVE TROF INTO THE WESTERN STATES LEADING TO A PROBABLE TRANSITION TYPE EVENT FOR OUR CWA. MOISTURE WILL BE DRAWN NORTH INTO THE CWA AHEAD OF THE TROF...THEN INCREASING DYNAMICS/UVV AND SHEAR WILL ACT ON THE MOISTURE TO GIVE STRONG AND POSSIBLY SEVERE STORMS TO THE CWA...ESPECIALLY SOUTH-CENTRAL AZ. HAVE RAISED POPS SATURDAY EVENING TO 40 PLUS OVER SOUTH-CENTRAL AZ...WITH CHANCE POPS WESTWARD INTO SERN CA...THEN POPS INCREASING A BIT MORE TO AROUND 50 OVER SOUTH-CENTRAL AZ/SRN GILA SUNDAY AFTERNOON AND EVENING. WILL ISSUE A SPS TO HIGHLIGHT THE POTENTIAL FOR ACTIVE AND POSSIBLY SEVERE WEATHER THIS COMING LABOR DAY WEEKEND. EXTENDED...FLOW NOW LOOKS TO REMAIN MORE WESTERLY BEHIND THE DEPARTING TROUGH...BASED ON THE LATEST GFS/ECMWF. THIS WILL CONFINE HIGHEST PRECIP CHANCES TO THE HIGHER TERRAIN EAST OF PHOENIX. GRADUAL WARMING TREND IS EXPECTED...THOUGH TEMPS SHOULD REMAIN BELOW NORMAL THROUGH THE PERIOD. && .AVIATION... KPHX/KIWA AND SURROUNDING AIRFIELDS... WELL STORMS HAVE BEEN SLOWLY TRENDING TOWARD THE PHX AREA DURING THE PAST FEW HOURS AND EXPECT THIS TREND TO CONTINUE FOR SEVERAL MORE HOURS. STORMS WILL BE MOVING FROM NE TO SW AT 30KTS...FAIRLY PROGRESSIVE FOR OUR AREA. HAVE AMENDED TAFS WITH LATEST THINKING. IN SOUTHWEST ARIZONA/SOUTHEAST CALIFORNIA... DRY WEATHER EXPECTED AT THE TAFS FOR TONIGHT. SMALL/OUTSIDE CHANCE OF SEEING THUNDER AT KYUM BUT PROBABILITY NOT HIGH ENOUGH TO INCLUDE MENTION IN TAFS. OTHERWISE EXPECT SOUTHERLY WINDS THROUGH TOMORROW AFTERNOON. AVIATION DISCUSSION NOT UPDATED FOR AMENDED TAFS. && .FIRE WEATHER... FRIDAY THROUGH TUESDAY... A DRYING AND WARMING TREND WILL CONTINUE THROUGH FRIDAY. A WEST COAST WEATHER SYSTEM IS EXPECTED TO MOVE THROUGH THE REGION THIS WEEKEND...INCREASING HUMIDITY AND THE CHANCE FOR SHOWERS AND THUNDERSTORMS. COOLER TEMPERATURES CAN ALSO BE EXPECTED OVER THE WEEKEND. A WARMING AND DRYING TREND WILL COMMENCE MON/TUE OF NEXT WEEK. && .PSR WATCHES/WARNINGS/ADVISORIES... AZ...NONE. CA...NONE. && NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT WEATHER.GOV/PHOENIX DISCUSSION...INIGUEZ/CB/HIRSCH AVIATION...INIGUEZ FIRE WEATHER...WANEK
Hazardous weather outlook, Aug 28, 4:43 AM MST, 18 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PHOENIX AZ 443 AM MST THU AUG 28 2008 AZZ020>028-CAZ030>033-282345- LOWER COLORADO RIVER VALLEY AZ-WEST CENTRAL DESERTS- NORTHWEST MARICOPA COUNTY-GREATER PHOENIX AREA- SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS- YUMA/MARTINEZ LAKE AND VICINITY-SOUTHWEST DESERTS- SOUTHWEST MARICOPA COUNTY-NORTHWEST AND NORTH CENTRAL PINAL COUNTY- JOSHUA TREE NATIONAL PARK-LOWER COLORADO RIVER VALLEY CA- RIVERSIDE COUNTY/EASTERN DESERTS-IMPERIAL COUNTY- 443 AM MST THU AUG 28 2008 /443 AM PDT THU AUG 28 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST-CENTRAL ARIZONA...EXTREME SOUTHWEST ARIZONA...EXTREME WEST-CENTRAL ARIZONA... SOUTH-CENTRAL ARIZONA...SOUTHWEST ARIZONA...WEST-CENTRAL ARIZONA... EXTREME SOUTHEAST CALIFORNIA AND SOUTHEAST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT THERE IS A THREAT OF ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS THROUGH TONIGHT. STORMS WILL BE MAINLY FOCUSED IN EAST CENTRAL ARIZONA...SOUTH AND EAST OF PHOENIX. HOWEVER...THERE IS THE POSSIBILITY THAT STORMS WILL MOVE INTO PHOENIX AND EVEN THE LOWER DESERTS THIS EVENING. THE PRIMARY THREAT WILL BE DAMAGING WINDS IN EXCESS OF 50 MPH AND HEAVY RAIN. LOCALLY HEAVY RAINFALL COULD LEAD TO AREAS OF URBAN AND SMALL STREAM FLOODING WITH NORMALLY DRY WASHES AND CREEKS RUNNING. RAIN WILL LIKELY IMPACT THE SAME AREAS THAT RECEIVED RECENT HEAVY RAINFALL AND FLOODING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE WILL CONTINUE TO BE A CHANCE OF MAINLY AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS ACROSS THE AREA...WITH THE BEST CHANCES OVER THE HIGHER TERRAIN THROUGH FRIDAY. A STORM SYSTEM APPROACHING THE REGION FROM THE PACIFIC NORTHWEST WILL INCREASE THUNDERSTORM CHANCES ON SATURDAY AND SUNDAY. SOME OF THESE STORMS COULD BE CAPABLE OF PRODUCING SIGNIFICANT SEVERE WEATHER. THERE IS ALSO A CHANCE FOR THUNDERSTORMS MONDAY AND TUESDAY...THOUGH THESE WILL BE PRIMARILY LOCATED OVER THE HIGHER TERRAIN NORTH AND EAST OF THE PHOENIX METROPOLITAN AREA. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT WEATHER.GOV/PHOENIX
In the hours before
Local storm report, Aug 28, 10:34 PM MST, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
1034 PM MST THU AUG 28 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1010 PM TSTM WND GST 4 SSE PHOENIX 33.48N 112.05W
08/28/2008 M85 MPH MARICOPA AZ AMATEUR RADIO
MEASURED WIND GUST 16TH ST AND THOMAS
&&
WATERSLocal storm report, Aug 28, 10:44 PM MST, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
1044 PM MST THU AUG 28 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1043 PM TSTM WND DMG 5 N AVONDALE 33.49N 112.36W
08/28/2008 MARICOPA AZ TRAINED SPOTTER
2 FOOT DIAM TREE DOWN
&&
WATERSLocal storm report, Aug 28, 11:12 PM MST, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
1112 PM MST THU AUG 28 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1101 PM HAIL 6 WSW FOUNTAIN HILLS 33.58N 111.84W
08/28/2008 E0.75 INCH MARICOPA AZ TRAINED SPOTTER
FRANK LLOYD WRIGHT AND SHEA
&&
WATERSLocal storm report, Aug 28, 11:14 PM MST, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
1114 PM MST THU AUG 28 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1105 PM HAIL 3 S SCOTTSDALE 33.64N 111.86W
08/28/2008 E0.75 INCH MARICOPA AZ TRAINED SPOTTER
104ST AND BELL
&&
WATERSSpecial weather statement, Aug 28, 11:20 PM MST, 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PHOENIX AZ 1120 PM MST THU AUG 28 2008 AZZ025-026-290900- YUMA/MARTINEZ LAKE AND VICINITY-SOUTHWEST DESERTS- INCLUDING THE CITIES OF...FORTUNA FOOTHILLS...SAN LUIS...SOMERTON... YUMA...DATELAND...TACNA...AND WELLTON 1120 PM MST THU AUG 28 2008 ...STRONG THUNDERSTORMS MOVING INTO YUMA COUNTY... NUMEROUS THUNDERSTORMS CAN BE EXPECTED OVER YUMA COUNTY THROUGH 200 AM THIS MORNING. THE STRONGEST STORMS WILL PRODUCE WIND GUSTS IN EXCESS OF 70 MPH...LARGE HAIL...VERY HEAVY RAIN...AND BLOWING DUST. MOTORISTS ON INTERSTATE 8 IN SOUTHWEST ARIZONA SHOULD BE PREPARED FOR HIGH WINDS AND VISIBILITIES REDUCED TO ZERO. ALSO WATCH FOR FLOODING OF NORMALLY DRY CREEKS AND WASHES. STAY UP-TO-DATE ON THE LATEST FORECASTS BY LISTENING TO WEATHER RADIO ON THE PUBLIC SERVICE BAND. MORE DETAILED INFORMATION IS AVAILABLE FROM THE NATIONAL WEATHER SERVICE IN PHOENIX ON THE INTERNET AT WEATHER.GOV/PHOENIX CAZ031-033-290900- LOWER COLORADO RIVER VALLEY CA-IMPERIAL COUNTY- INCLUDING THE CITIES OF...BLYTHE...BRAWLEY...CALEXICO...EL CENTRO... GLAMIS...IMPERIAL...AND THE SALTON SEA 1120 PM PDT THU AUG 28 2008 ...THUNDERSTORMS DEVELOPING OVER IMPERIAL COUNTY... SCATTERED THUNDERSTORMS CAN BE EXPECTED OVER IMPERIAL COUNTY THROUGH 200 AM. THE STRONGEST STORMS WILL PRODUCE WIND GUSTS IN EXCESS OF 50 MPH...SMALL HAIL...VERY HEAVY RAIN...AND BLOWING DUST. MOTORISTS ON INTERSTATE 8 IN SOUTHEAST CALIFORNIA SHOULD BE PREPARED FOR HIGH WINDS AND VISIBILITIES REDUCED TO ZERO. ALSO WATCH FOR FLOODING OF NORMALLY DRY CREEKS AND WASHES. STAY UP-TO-DATE ON THE LATEST FORECASTS BY LISTENING TO WEATHER RADIO ON THE PUBLIC SERVICE BAND. MORE DETAILED INFORMATION IS AVAILABLE FROM THE NATIONAL WEATHER SERVICE IN PHOENIX ON THE INTERNET AT WEATHER.GOV/PHOENIX
Local storm report, Aug 28, 11:27 PM MST, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
1127 PM MST THU AUG 28 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1105 PM HAIL 5 NNE PARADISE VALLEY 33.61N 111.93W
08/28/2008 E0.75 INCH MARICOPA AZ TRAINED SPOTTER
SCOTTSDALE AND THUNDERBIRD
&&
WATERSThe office that day
Everything else NWS Phoenix, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 28, 5:39 PM MST | Severe Thunderstorm Warning | PSR | Gila, Pinal | 41 min |
| Aug 28, 5:40 PM MST | Areal Flood Advisory | PSR | Gila | 2 hr |
| Aug 28, 6:06 PM MST | Flash Flood Warning | PSR | Gila | 114 min |
| Aug 28, 8:11 PM MST | Severe Thunderstorm Warning | PSR | Maricopa, Pinal | 49 min |
| Aug 28, 8:19 PM MST | Severe Thunderstorm Warning | PSR | Maricopa, Pinal | 41 min |
| Aug 28, 8:37 PM MST | Areal Flood Advisory | PSR | Maricopa, Pinal | 113 min |
| Aug 28, 8:39 PM MST | Severe Thunderstorm Warning | PSR | Maricopa, Pinal | 51 min |
| Aug 28, 8:46 PM MST | Severe Thunderstorm Warning | PSR | Maricopa | 59 min |
| Aug 28, 9:00 PM MST | Severe Thunderstorm Warning | PSR | Gila, Maricopa, Pinal | 60 min |
| Aug 28, 9:23 PM MST | Flash Flood Warning | PSR | Maricopa, Pinal | 119 min |
| Aug 28, 9:34 PM MST | Severe Thunderstorm Warning | PSR | Maricopa, Pinal | 56 min |
| Aug 28, 9:39 PM MST | Severe Thunderstorm Warning | PSR | Maricopa, Pinal | 51 min |
| Aug 28, 9:42 PM MST | Severe Thunderstorm Warning | PSR | Maricopa | 43 min |
| Aug 28, 9:49 PM MST | Areal Flood Advisory | PSR | Maricopa | 3 hr |
| Aug 28, 10:06 PM MST | Severe Thunderstorm Warning | PSR | Maricopa | 44 min |
| Aug 28, 10:16 PM MST | Severe Thunderstorm Warning | PSR | Maricopa | 38 min |
| Aug 28, 10:19 PM MST | Severe Thunderstorm Warning | PSR | Maricopa, Pinal | 56 min |
| Aug 28, 10:31 PM MST | Severe Thunderstorm Warning | PSR | Gila, Maricopa | 29 min |
| Aug 28, 10:38 PM MST | Severe Thunderstorm Warning | PSR | Maricopa | 52 min |
| Aug 28, 10:46 PM MST | Severe Thunderstorm Warning | PSR | Maricopa, Pinal | 44 min |
| Aug 28, 11:14 PM MST | Severe Thunderstorm Warning | PSR | Maricopa | 21 min |
| Aug 28, 11:27 PM MST | Severe Thunderstorm Warning | PSR | Maricopa | 63 min |
| Aug 28, 11:48 PM MST | Severe Thunderstorm Warning | PSR | Yuma | 57 min |
| Aug 29, 12:00 AM MST | Dust Storm Warning | PSR | 2 hr | |
| Aug 29, 12:51 AM MST | Severe Thunderstorm Warning | PSR | Yuma | 54 min |
| Aug 29, 1:11 AM MST | Areal Flood Advisory | PSR | Yuma | 109 min |
| Aug 29, 1:11 AM MST | Severe Thunderstorm Warning | PSR | Yuma | 35 min |
Nearby
Flash Flood Warnings in Arizona, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.